# SDR C2XA01IA187

- Difficulty date: March 30, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 922FS2AGNZ735
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3412, THE CREW REPORTED THAT THE NOSE GEAR SYSTEM B-TRANSIT / UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE INDICATION ON MEL 32-60-1 CAT B CONTROL NUMBER 012105, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON 04/02/01 WHERE MAINTENANCE REMOVED AND REPLACED THE B-SYSTEM NOSE LANDING GEAR PROXIMITY SWITCH.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
